# SDR MWEA040022

- Difficulty date: February 24, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 634 hours, 370 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4074750301
- Part serial: 00091
- Condition: False Indication
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SPOILER FAULT ALERT CAME ON.  DURING FAULT REVIEW OF SPOILER ELECTRONIC CONTROL UNIT SECU, DISCOVERED FAULT 276051, PERFORMED FIM TASK SPOILER ELECTRONIC CONTROL UNIT SYSTEM, OPERATIONS CHECKED GOOD.
